# SDR DHL9871517C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, CORROSION AT BUTT JOINT 440 BETWEEN STR 18 RT AND 19 RT.  CUT OUT DAMAGED AREA 10.5 X 4.5 AND INSTALLED DOUBLER REPAIR PER S/B 53-0084, 14.5 X 17.  N/R 3132
